Alert archive / Kansas / Wind Advisories in 2022
Wind Advisory 10, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Apr 30, 2022, 3:21 AM CDT for 12 counties in Kansas. It took effect at Apr 30, 2022, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2022, 3:21 AM CDT (08:21 UTC)
- In effect from
- Apr 30, 2022, 10:00 AM CDT
- Expired
- Apr 30, 2022, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Marshall County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 74 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.3
The text
As transmitted.
478 WWUS73 KTOP 300821 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 321 AM CDT Sat Apr 30 2022 KSZ008-020-034-301630- /O.NEW.KTOP.WI.Y.0010.220430T1500Z-220501T0100Z/ Republic-Cloud-Ottawa- Including the cities of Belleville, Concordia, Minneapolis, and Bennington 321 AM CDT Sat Apr 30 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Republic, Cloud and Ottawa Counties. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
263 WWUS73 KTOP 301544 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 1044 AM CDT Sat Apr 30 2022 KSZ009>012-021>023-035-036-010000- /O.EXB.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/ Washington-Marshall-Nemaha-Brown-Clay-Riley-Pottawatomie- Dickinson-Geary- Including the cities of Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Clay Center, Manhattan, Wamego, St. Marys, Abilene, Herington, and Junction City 1044 AM CDT Sat Apr 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Washington, Marshall, Nemaha, Brown, Clay, Riley, Pottawatomie, Dickinson and Geary Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008-020-034-010000- /O.EXT.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/ Republic-Cloud-Ottawa- Including the cities of Belleville, Concordia, Minneapolis, and Bennington 1044 AM CDT Sat Apr 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Republic, Cloud and Ottawa Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
015 WWUS73 KTOP 302350 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 650 PM CDT Sat Apr 30 2022 KSZ008>012-020>023-034>036-010100- /O.EXP.KTOP.WI.Y.0010.000000T0000Z-220501T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Ottawa-Dickinson-Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Minneapolis, Bennington, Abilene, Herington, and Junction City 650 PM CDT Sat Apr 30 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds have subsided so the advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 30, 12:30 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 30, 12:30 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1230 AM CDT Sat Apr 30 2022 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 257 pm CDT Fri Apr 29 2022 - Severe thunderstorms will develop late this afternoon and extend through the evening hours. Discrete supercells will be capable of large hail and possible tornadoes. A line of storms will develop during the evening hours with the primary hazard being damaging wind gusts and perhaps a few meso vortex tornadoes embedded within the line. - Strong to severe thunderstorms may be possible Monday afternoon and evening. This afternoon and Tonight: Early this afternoon a surface low was located across west central KS with a dryline extending east southeast through Russel, to east of Great Bend to west of Kingsman. An EML has overspread the warm sector however sfc heating heating, convergence along the surface dryline and stronger ascent ahead of a a shortwave trough lifting northeast across the Plains will help to erode the capping inversion for a few discrete supercells to develop along and ahead of the dryline across north central and south central KS. The environment will be favorable for any discrete supercells to produce large hail and possible tornadoes given forecast hodographs that show clockwise looping in the lowest 2 to 3KM. This will provide low-level horizontal vorticity to be nearly parcel with the storm relative motions vectors. Thus, any supercell may develop intense low-level rotation that could produce a tornado. Even though surface dewpoints are only in the lower 60s, H5 temperatures are around -17 degree C providing over 2500 J/KG of MLCAPE. There are a few CAMs that show the cap ahead of the dryline not breaking but the latest HRRR that is usually more robust with CIN, shows discrete supercells developing northeast of Newton KS around 22Z and moving northeast into the TOP CWA by 7 PM, and into east central KS by 8 PM. The surface cold front across northwest KS will gradually overtake the dryline and cause a line of storms to develop across the western CWA. There may be a period during the late afternoon through the early evening hours across the western counties for the storms that develop ahead of the front to remain semi-discrete for an hour or two before transitioning into a linear line of the storms. I cannot rule out a possible tornado with any of the semi-discrete storms across north central KS during the late afternoon and early evening hours. This line will move east ahead of the cold front across northeast and east central KS and should move southeast of the CWA by 12 Midnight. Expect damaging wind gusts along the QLCS and since the sfc-3KM shear vectors will be nearly perpendicular to the line there may be a few meso vortex tornadoes embedded within the line through the mid and late evening hours. Saturday through Sunday, the H5 trough across the Plains will lift northeast into the upper Midwest and Great Lakes States. Another upper trough will dig southeast across the western US Saturday night. Expect cooler temperatures and dry conditions for the weekend. Highs on Saturday will reach the lower 60s along the NE border with upper 60s expected across the southern counties. Highs on Sunday will be warmer as the H5 ridge shifts east across the Plains. look for maximum temperatures in the lower to mid 70s. Sunday night through Monday night, an upper trough across the southwest US will lift northeast across the Plains late Monday. Strong southerly low-level flow will advect richer moisture northward across the state. Isentropic lift may cause a few elevated thunderstorms late Sunday night into Monday morning. We may see some clearing Monday afternoon before a surface front shifts southeast across the CWA. Surface convergence across along the front combined with DCVA will provide sufficient lift for numerous showers and thunderstorms Monday afternoon int Monday night. The vertical wind shear combined with instability will be favorable for strong to severe thunderstorms with the better chance across east central KS. Tuesday through Wednesday, another upper level trough will dig southeast across the western US into the southwest US. A downstream ridge will move across the Plains. Expect cooler temperatures with the highs in the 60s. Wednesday night through Friday, the upper level trough across the southwest US will slowly lift northeast. Expect chances for showers and thunderstorms. The vertical shear and instability may be sufficient on Thursday for a some stronger to severe storms. Cloud cover and rain may keep highs in the 60s to lower 70s. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1227 AM CDT Sat Apr 30 2022 Winds will continue to veer towards the west overnight and stay sustained around 10 knots. Cloud cover will clear overnight tonight, and then build back in during the morning hours with some ceilings approaching MVFR criteria. Winds will pick up out of the west in the morning to around 15-20 knots with gusts up to 35 knots. By 1-2z Sunday, the boundary layer should decouple and decrease winds back to around 10 knots from the northwest. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Gargan AVIATION...Griesemer
Hazardous weather outlook, Apr 29, 11:21 PM CDT, 4 hours before
Hazardous Weather Outlook National Weather Service Topeka KS 1121 PM CDT Fri Apr 29 2022 KSZ008>012-020>024-026-034>040-054>056-058-059-010430- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1121 PM CDT Fri Apr 29 2022 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight Thunderstorms will continue early tonight in far eastern Kansas. Lightning will be the main hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 29, 11:19 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG BELVUE 39.22N 96.18W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
PARTIAL ROOFTOP DAMAGE TO A RESIDENTIAL
HOME. POSSIBLY CAUSED BY A TORNADO.
&&
STLocal storm report, Apr 29, 11:25 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 5 ENE ESKRIDGE 38.88N 96.02W
04/29/2022 WABAUNSEE KS FIRE DEPT/RESCUE
HOUSE DESTORYED, POSSIBLY BE A TORNADO. NO
INJURIES WERE REPORTED.
&&Local storm report, Apr 29, 11:34 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST 7 NNW LONE ELM 38.17N 95.29W
04/29/2022 E65 MPH ANDERSON KS TRAINED SPOTTER
1000 PM TSTM WND DMG 1 NNE LAWRENCE 38.98N 95.25W
04/29/2022 DOUGLAS KS EMERGENCY MNGR
POWER LINES DOWNED.
0948 PM TSTM WND GST 2 WNW PERRY 39.09N 95.43W
04/29/2022 E70 MPH JEFFERSON KS EMERGENCY MNGR
0932 PM HAIL 1 W LE ROY 38.08N 95.65W
04/29/2022 E1.00 INCH COFFEY KS TRAINED SPOTTER
0930 PM TSTM WND GST 1 WSW BERRYTON 38.93N 95.65W
04/29/2022 M76 MPH SHAWNEE KS ASOS
ASOS STATION KFOE TOPEKA FORBES.
0910 PM TSTM WND DMG 3 NE ESKRIDGE 38.88N 96.07W
04/29/2022 WABAUNSEE KS LAW ENFORCEMENT
POWER POLES DAMAGE, POSSIBLE ROTATION
LOCATION.
0907 PM TSTM WND DMG 5 ENE ESKRIDGE 38.88N 96.02W
04/29/2022 WABAUNSEE KS FIRE DEPT/RESCUE
HOUSE DESTORYED, POSSIBLY BE A TORNADO. NO
INJURIES WERE REPORTED.
0853 PM TORNADO 1 NW MAYETTA 39.35N 95.73W
04/29/2022 JACKSON KS EMERGENCY MNGR
JACKSON COUNTY EMERGENCY MANAGER REPORTED A
TORNADO ON THE GROUND AT HIGHWAY 75 AND
166TH ROAD.
0847 PM TSTM WND DMG 1 NW MAYETTA 39.35N 95.73W
04/29/2022 JACKSON KS EMERGENCY MNGR
EM COORDINATOR REPORTS POWER POLES SNAPPED
IN HALF. TIME ESTIMATED FROM RADAR.
0820 PM NON-TSTM WND GST CONCORDIA 39.57N 97.66W
04/29/2022 M65 MPH CLOUD KS MESONET
MESONET STATION K5CNC US-81 @ REPUBLICAN R.
CONCORDIA.
0816 PM TSTM WND DMG BELVUE 39.22N 96.18W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
PARTIAL ROOFTOP DAMAGE TO A RESIDENTIAL
HOME. POSSIBLY CAUSED BY A TORNADO.
0814 PM TSTM WND DMG 2 E WAMEGO 39.20N 96.26W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
DAMAGE TO HANGARS AT THE AIRPORT. POSSIBLY
CAUSED BY A TORNADO.
0812 PM TSTM WND DMG 2 ESE WAMEGO 39.19N 96.28W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
DAMAGE TO A RESIDENTIAL HOME, TREE TOPS
TWISTED. POSSIBLY CAUSED BY A TORNADO.
0810 PM TSTM WND DMG 2 SW WAMEGO 39.19N 96.33W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
RAILROAD SIGNS DAMAGED AND IMPALED INTO
TREES. POSSIBLY CAUSED BY A TORNADO.
0810 PM TSTM WND DMG 2 SW WAMEGO 39.19N 96.33W
04/29/2022 POTTAWATOMIE KS EMERGENCY MNGR
DAMAGE TO RAILROAD SIGNS, RAILROAD SIGNS
IMPALED INTO TREES. POSSIBLY CAUSED BY A
TORNADO.
0809 PM TORNADO 1 S WAMEGO 39.19N 96.31W
04/29/2022 WABAUNSEE KS PUBLIC
0808 PM TORNADO 2 NNW HERINGTON 38.70N 96.96W
04/29/2022 DICKINSON KS PUBLIC
DELAYED REPORT... PHOTO ON SOCIAL MEDIA OF
DEBRIS.
0807 PM TSTM WND DMG 1 S WAMEGO 39.19N 96.31W
04/29/2022 WABAUNSEE KS PUBLIC
POWER POLES KNOCKED DOWN.
0806 PM TSTM WND DMG 3 NNW HERINGTON 38.71N 96.96W
04/29/2022 DICKINSON KS FIRE DEPT/RESCUE
TWO HOUSES DAMAGED JUST SOUTH OF 800 AND
UNION ROAD, POSSIBLY BY A TORNADO. TIME
ESTIMATED FROM RADAR.
0800 PM TORNADO 7 SE CARLTON 38.62N 97.19W
04/29/2022 DICKINSON KS EMERGENCY MNGR
0800 PM HAIL 2 S CHAPMAN 38.94N 97.02W
04/29/2022 M1.50 INCH DICKINSON KS PUBLIC
0755 PM NON-TSTM WND GST 2 SSE CONCORDIA 39.55N 97.65W
04/29/2022 M71 MPH CLOUD KS ASOS
ASOS STATION KCNK CONCORDIA.
0742 PM TSTM WND GST 6 NW JUNCTION CITY 39.09N 96.90W
04/29/2022 E70 MPH GEARY KS TRAINED SPOTTER
0733 PM HAIL 6 NW JUNCTION CITY 39.09N 96.89W
04/29/2022 E2.00 INCH GEARY KS STORM CHASER
0727 PM NON-TSTM WND GST 2 NNE WELLS 39.16N 97.54W
04/29/2022 M59 MPH OTTAWA KS TRAINED SPOTTER
0723 PM NON-TSTM WND GST 2 SSE CONCORDIA 39.55N 97.65W
04/29/2022 M67 MPH CLOUD KS ASOS
ASOS STATION KCNK CONCORDIA.
0723 PM NON-TSTM WND GST GLASCO 39.36N 97.84W
04/29/2022 E65 MPH CLOUD KS TRAINED SPOTTER
BLOWING DUST WITH 1/4 MILE VISIBILITY.
0718 PM NON-TSTM WND GST TESCOTT 39.01N 97.88W
04/29/2022 E70 MPH OTTAWA KS TRAINED SPOTTER
6 TO 12 INCH TREE LIMBS DOWN AND SHINGLES
BLOWN OFF ROOFS.
0707 PM TSTM WND DMG 2 ESE WASHINGTON 39.81N 97.02W
04/29/2022 WASHINGTON KS PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0705 PM HAIL 2 E CHAPMAN 38.97N 96.99W
04/29/2022 E1.50 INCH DICKINSON KS PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0703 PM HAIL 1 NNW CHAPMAN 38.98N 97.02W
04/29/2022 E1.00 INCH DICKINSON KS PUBLIC
0659 PM HAIL ABILENE 38.92N 97.21W
04/29/2022 E1.75 INCH DICKINSON KS TRAINED SPOTTER
0653 PM HAIL 3 NE ABILENE 38.94N 97.17W
04/29/2022 E1.75 INCH DICKINSON KS TRAINED SPOTTER
0651 PM HAIL ABILENE 38.92N 97.21W
04/29/2022 E1.00 INCH DICKINSON KS TRAINED SPOTTER
0648 PM HAIL ABILENE 38.91N 97.21W
04/29/2022 E1.75 INCH DICKINSON KS LAW ENFORCEMENT
0645 PM HAIL ENTERPRISE 38.90N 97.12W
04/29/2022 E4.00 INCH DICKINSON KS TRAINED SPOTTER
0640 PM TORNADO 1 S WASHINGTON 39.81N 97.05W
04/29/2022 WASHINGTON KS PUBLIC
PUBLIC REPORTS BRIEF TOUCHDOWN JUST OUTSIDE
OF WASHINGTON AT 640PM.
0631 PM TORNADO 8 S ABILENE 38.80N 97.23W
04/29/2022 DICKINSON KS PUBLIC
SPOTTER REPORTED TORNADO NORTH OF CARLTON.
0629 PM FUNNEL CLOUD 7 SSW ENTERPRISE 38.80N 97.15W
04/29/2022 DICKINSON KS TRAINED SPOTTER
0629 PM HAIL 7 SSW ENTERPRISE 38.80N 97.15W
04/29/2022 E1.50 INCH DICKINSON KS TRAINED SPOTTER
ALSO REPORTS A FUNNEL CLOUD.
0627 PM HAIL MORROWVILLE 39.84N 97.17W
04/29/2022 E0.88 INCH WASHINGTON KS TRAINED SPOTTER
0623 PM HAIL 8 NNW MOONLIGHT 39.12N 97.15W
04/29/2022 E1.50 INCH DICKINSON KS TRAINED SPOTTER
0554 PM HAIL CONCORDIA 39.57N 97.66W
04/29/2022 E2.00 INCH CLOUD KS PUBLIC
0551 PM HAIL 1 N ABILENE 38.93N 97.22W
04/29/2022 E1.25 INCH DICKINSON KS TRAINED SPOTTER
SPOTTER REPORTS QUARTER TO HALF-DOLLAR SIZED
HAIL JUST ON THE WESTERN SIDE OF ABILENE
CITY LIMITS.
0551 PM TSTM WND GST 2 SSE CONCORDIA 39.55N 97.65W
04/29/2022 M62 MPH CLOUD KS ASOS
ASOS STATION KCNK CONCORDIA.
0538 PM HAIL 6 W WOODBINE 38.80N 97.07W
04/29/2022 E1.00 INCH DICKINSON KS LAW ENFORCEMENT
&&Local storm report, Apr 30, 1:01 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
101 AM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 6 NNE CHAPMAN 39.05N 96.98W
04/29/2022 M1.50 INCH DICKINSON KS PUBLIC
&&
AJLocal storm report, Apr 30, 1:29 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
129 AM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG PARKERVILLE 38.76N 96.66W
04/29/2022 MORRIS KS PUBLIC
REPORTS OF TREE DAMAGE AND POWER LINES DOWN.
TIME ESTIMATED BASED ON RADAR.
&&
AJLocal storm report, Apr 30, 1:40 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
140 AM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 E CLAY CENTER 39.38N 97.09W
04/29/2022 M66 MPH CLAY KS MESONET
MESONET STATION EW5822 CLAY CENTER.
&&
AJThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:00 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley, Washington | 30 min |
| Apr 29, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 37 min |
| Apr 29, 7:09 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 21 min |
| Apr 29, 7:11 PM CDT | Tornado Warning | TOP | Dickinson, Geary | 23 min |
| Apr 29, 7:15 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 30 min |
| Apr 29, 7:23 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 37 min |
| Apr 29, 7:27 PM CDT | High Wind Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 2 hr |
| Apr 29, 7:39 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 36 min |
| Apr 29, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Pottawatomie, Riley | 49 min |
| Apr 29, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Riley, Wabaunsee | 46 min |
| Apr 29, 7:59 PM CDT | Tornado Warning | TOP | Dickinson | 17 min |
| Apr 29, 8:02 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 28 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 24 min |
| Apr 29, 8:07 PM CDT | Tornado Warning | TOP | Dickinson, Morris | 23 min |
| Apr 29, 8:09 PM CDT | Tornado Warning | TOP | Pottawatomie, Wabaunsee | 21 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha, Pottawatomie | 31 min |
| Apr 29, 8:20 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie | 13 min |
| Apr 29, 8:20 PM CDT | Tornado Warning | TOP | Morris | 12 min |
| Apr 29, 8:23 PM CDT | Tornado Warning | TOP | Geary, Morris | 22 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Riley, Wabaunsee | 36 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee | 48 min |
| Apr 29, 8:35 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 40 min |
| Apr 29, 8:36 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 24 min |
| Apr 29, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 22 min |
| Apr 29, 8:43 PM CDT | Tornado Warning | TOP | Jackson, Jefferson | 17 min |
| Apr 29, 8:45 PM CDT | Special Weather Statement | TOP | Franklin, Osage | 30 min |
| Apr 29, 8:48 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 27 min |
| Apr 29, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 33 min |
| Apr 29, 8:59 PM CDT | Tornado Warning | TOP | Wabaunsee | 16 min |
| Apr 29, 9:02 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 28 min |
| Apr 29, 9:13 PM CDT | Tornado Warning | TOP | Osage, Shawnee, Wabaunsee | 17 min |
| Apr 29, 9:17 PM CDT | Special Weather Statement | TOP | Coffey | 28 min |
| Apr 29, 9:19 PM CDT | Special Weather Statement | TOP | Anderson | 26 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Osage, Shawnee | 36 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin | 47 min |
| Apr 29, 9:47 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 28 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 42 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.